I have hypothyroidism and currently take 175mg of Levothyroxine once daily in the morning. My doctor seems to think that because I still exhibit a lot of hypothyroid symptoms—fatigue, brittle nails, dry skin, trouble losing weight—that my dose should be slowly increased until my symptoms disappear (despite TSH being very low and T4/FT4 holding steady). This presents an issue as I also have a genetic heart arrhythmia, RVOT Ventricular Tachycardia. I take 100mg of Flecainide Acetate twice daily for this and it seemed to work well until I began steadily increasing my Levothyroxine dosage from around 100mg to 175mg during the past 6 - 8 months. I mentioned this to my cardiologist and asked if he wanted to increase my dose of Flecainide (knowing it can't go higher than 200mg twice a day, I believe), but he didn't like the idea of going higher than 100mg twice daily and said that as long as my PVCs weren't frequent and really uncomfortable or bothering me, that I should stick with my current dose. I appreciated only experiencing occasional PVCs and now they're much more frequent, which is very annoying. I was on Metoprolol two years ago for some time, but this new cardiologist switched me to Flecainide because he thought Metoprolol might've been adding to my fatigue issues...I guess he doesn't want me to take more Flecainide than necessary.
Has anyone experienced PVCs worsening with their Levothyroxine dosage increase? How did you handle it? Did the PVCs eventually subside as your system got used to the Levothyroxine dosage, or were you forced to deal with the palpitations, or make medication adjustments? I'm not looking for medical advice; I'm just wondering if others have experienced a similar scenario and if so, how they've handled it. I like the medications I'm currently on, but don't enjoy experiencing more negative symptoms with dosage changes.